Open Access
Translator Disclaimer
2013 Fixed Point Theorems on Ordered Metric Spaces through a Rational Contraction
Poom Kumam, Fayyaz Rouzkard, Mohammad Imdad, Dhananjay Gopal
Abstr. Appl. Anal. 2013(SI57): 1-9 (2013). DOI: 10.1155/2013/206515

Abstract

Ran and Reurings (2004) established an interesting analogue of Banach Contraction Principle in a complete metric space equipped with a partial ordering and also utilized the same oneto discuss the existence of solutions to matrix equations. Motivated by this paper, we prove results on coincidence points for a pair of weakly increasing mappings satisfying a nonlinear contraction condition described by a rational expression on an ordered complete metric space. The uniqueness of common fixed point is also discussed. Some examples are furnished to demonstrate the validity of the hypotheses of our results. As an application, we derive an existence theorem for the solution of an integral equation.

Citation

Download Citation

Poom Kumam. Fayyaz Rouzkard. Mohammad Imdad. Dhananjay Gopal. "Fixed Point Theorems on Ordered Metric Spaces through a Rational Contraction." Abstr. Appl. Anal. 2013 (SI57) 1 - 9, 2013. https://doi.org/10.1155/2013/206515

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1297.54090
MathSciNet: MR3093757
Digital Object Identifier: 10.1155/2013/206515

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI57 • 2013
Back to Top